It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Weight Loss Board Index
Board Index > Weight Loss | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 Showing 1 - 20 of 24 for jittery after exercise. (0.013 seconds)


... I started taking the Ultra Carb Collection 2 days ago. This includes, Lipovarin(fat burner), Carb Bloc (carb blocker), and Chitodrene (fat blocker). I debated taking these products for weeks. There is a 30 day money back guarantee, so I gave it a try. My experience so far: The carb and fat blockers, I have felt no side effects. After taking the first dose (3 pills) of... (129 replies)
... By the way, I find that I have much more energy right after drinking a cup of green tea. I suppose it may have to do with the caffeine. ... (7 replies)
... a precaution, I took ephedrine about 4 years ago right before it was banned. I believe it had considerably more ephedrine. It killed my appetite but made me so jittery all the time. I ended up in a really bad accident. I hit a car, and it flew in the air. How the guy ended up with just a tiny scratch, I can only thank God. ... (11 replies)

... I started taking Adipex on Friday July 14th. Within an hour of taking it I noticed I was feeling a little jittery and had a lot of nervous energy. Couldn't sit still. I also had a decrease in apetite that day. The jittery feeling went away after that first day. ... (3 replies)
... but while I was taking it, it was almost like a miracle pill for me. When I first started taking it, like the first 5 days or so, it made me a bit jittery, but after that I had no side effects whatsoever. ... (10 replies)
... I am a certified personal trainer. Some of my clients are currently following a diet and exercise plan in addition to taking Xenedrine under my supervision. I have used Xenedrine myself and reccommend it because it works! ... (20 replies)
... i had to keep moving. After about the 3rd day, i started taking 1 pill in the morning and 1 pill around lunchtime. I didn't feel any energy, i just felt jittery. ... (0 replies)
... c it would make me feel full and I would eat less. However, it was NOT something long term that I would keep using. It made me feel jittery when taking it and then very tired later on. I definitely got an energy crash. Since I wasn't eating a lot, the caffeine in it really affected me. ... (25 replies)
I did it
Aug 31, 2002
... so i made it to bed last night around 11pm without eating anything after dinner. it was a small miracle! ... (30 replies)
... nervousness, headaches, nausea, jittery edge. Not only that, I am just one who believes in a slow weight loss with proper diet and exercise. ... (8 replies)
Stimerex ES
Apr 13, 2007
... How much have you lost on this and how long did it take? Were you jittery? (25 replies)
... The side effects for me is jittery, sweating, lots of engergy. These effects subside after an hour or so. I do have to force myself to take in enough calories, no hunger at all so far. ... (4 replies)
Diet Pills?
Sep 21, 2005
... Really the best thing you can do is eat right and exercise but some of us need that extra boost to get us going. I take Lipotrexate and it is helping. ... (11 replies)
... does it make you jittery or make your heart race? ... (17 replies)
Good diet pill
Apr 19, 2004
... phendimetrazine and tenuate suppressed my appetite like crazy. There were times when I had to make myself eat because I just wasn't hungry. They made me a bit jittery when I started taking them but it wore off after a few days. ... (18 replies)
... m on the 26th and only took 1 at a time because I wasn't sure how they would be. I didn't feel any different so the next day I took 2 at a time. I feel alittle jittery but it doesn't last long. I do know that I have to eat after I take them, then I don't have much jitters. ... (129 replies)
... To answer your questions about the pill dosage. I now have increased my dosage to 4 pills a day. I guess my body was getting used to the 3 pills a day after three weeks so to get the energy edge I like I added one more pill. I sure hope lipovarin works for you too!! ... (129 replies)
Trimspa!
Nov 14, 2003
... s that you if you were taking an pill with that risky ingredient. So I'm going to start taking it along with my walk away the pounds and the firm work out tapes, AFTER I come back from my vacation. Perhaps it will give me more energy, boy do I need that...lol. ... (6 replies)
Need your feedback
Sep 26, 2003
... Hi we dont have zantex in the uk but i took a slimming pill called thermoslimmer for a while and it did nothing i lost some weight but after i stopped i put more weight on i think if u did atkins and the exercise that will b enough, i dont think pills work at all may make u feel jittery but thats all, but as i say we dont have zantex in the uk so i dont know what its like,... (7 replies)
... I've been reading around and noticed that everyone seems to have nervousness or jittery side effects from Xenadrin RF. Did you all start experiencing that the first day? ... (2 replies)




Pages: 1

All times are GMT -7. The time now is 12:55 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!